# SDR DLL14961631

- Difficulty date: July 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1739D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1237
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 5165741
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON L/O, EMERGENCY EXIT LIGHTS AT L2 DOOR AND LOWER GALLEY INOP.  REPLACED EMERGENCY LIGHTS PWR SUPPLY AT L2 DOOR.
